Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Mathematical Tables—Errata
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 1 (1944), 194-200 Request permission

Corrigendum: Math. Comp. 3 (1949), 452.
Corrigendum: Math. Comp. 1 (1944), 308.
    P. Glazenap, Matematicheskie i Astronomicheskie Tablitsy, Leningrad, 1932, p. 214-215.
Additional Information
  • © Copyright 1944 American Mathematical Society
  • Journal: Math. Comp. 1 (1944), 194-200
  • DOI: